Lower limit for the number of sets of solutions of xe + ye + ze ... 0 (mod p).
Journal für die reine und angewandte Mathematik, Tome 135 (1909), pp. 181-188
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
congruences, Fermat equation
@article{JRAM_1909__135_149303,
author = {L.E. Dickson},
title = {Lower limit for the number of sets of solutions of xe + ye + ze ... 0 (mod p).},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {181--188},
year = {1909},
volume = {135},
url = {http://geodesic.mathdoc.fr/item/JRAM_1909__135_149303/}
}
L.E. Dickson. Lower limit for the number of sets of solutions of xe + ye + ze ... 0 (mod p).. Journal für die reine und angewandte Mathematik, Tome 135 (1909), pp. 181-188. http://geodesic.mathdoc.fr/item/JRAM_1909__135_149303/